# SDR 139803282006

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 5,583 hours, 2,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLAPS SELECTED TO 39 DEG RECEIVED A FLAP INVALID MESSAGE RESULTING IN THE LOSS OF PERFORMANCE NUMBERS.
